# SDR HALA9700182

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B004A007G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - LOG PAGE NR 130313.  DURING PRE-FLIGHT, FORWARD CABIN FLASHLIGHT BATTERIES FOUND TO BE WEAK.  REPLACED FORWARD CABIN FLASHLIGHT BATTERIES.  OPS CHECK GOOD.  (X)
